Boundedness criteria for commutators of some sublinear operators in weighted Morrey spaces

Volume 11, Issue 1, pp 26--48

Publication Date: 2017-12-22


Xiaoli Chen - Department of Mathematics, Jiangxi Normal University Nanchang, Jiangxi 330022, P. R. China


In this paper, we obtain bounded criteria on certain weighted Morrey spaces for the commutators generalized by some sublinear integral operators and weighted Lipschitz functions. We also present bounded criteria for commutators generalized by such sublinear integral operators and weighted BMO function on the weighted Morrey spaces. As applications, our results yield the same bounded criteria for those commutators on the classical weighted Morrey spaces.


Weighted Morrey space, criteria, commutator, weighted Lipschitz function


[1] J. García-Cuerva, J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland, Amsterdam, (1985).
[2] Y. Ding, D. Yang, Z. Zhou, Boundedness of sublinear operators and commutators on \(L^{p,\omega}(\mathbb{R}^n)\), Yokohama Math. J., 46 (1998), 15–27.
[3] D. Fan, S. Lu, D. Yang, Regularity in Morrey spaces of strong solutions to non-divergence elliptic equations with VMO coefficients, Georgian Math. J., 5 (1998), 425–440.
[4] G. Fazio, M. A. Ragusa, Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients, J. Funct. Anal., 112 (1993), 241–256.
[5] J. García-Cuerva, Weighted \(H_p\) spaces, Dissert. Math., 1979 (1979), 63 pages.
[6] L. Grafakos, Classical and Modern Fourier Analysis, Pearson Education Inc., New Jersey, (2004).
[7] B. Hu, J. Gu, Necessary and sufficient conditions for boundedness of some commutators with weighted Lipschitz functions, J. Math. Anal. Appl., 340 (2008), 587–605.
[8] Y. Komori, T. Mizuhara, Notes on Commutators and Morrey Spaces, Hokkaido Math. J., 32 (2003), 345–353.
[9] Y. Komori, S. Shirai, Weighted Morrey spaces and a singular integral operator, Math. Nachr., 282 (2009), 219–231.
[10] Y. Lin, Strongly singular Calderón -Zygmund operator and commutator on Morrey type spaces, Acta Math. Sin., 23 (2007), 2097–2110.
[11] Y. Lin, G. Sun, Strongly singular Calderón -Zygmund operator and commutator on weighted Morrey type spaces, J. Ineq. Appl., 2014 (2014), 15 pages.
[12] S. Lu, Q. Wu, CBMO estimates for commutators and multilinear singular integrals, Math. Nachr., 276 (2004), 75–88.
[13] S. Lu, D. Yang, Z. Zhou, Sublinear operators with rough kernel on generalized Morrey spaces, Hokkaido Math. J., 27 (1998), 219–232.
[14] T. Mizuhara, Boundedness of some classical operators on generalized Morrey spaces, Springer, Tokyo, (1991).
[15] C. B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc., 43 (1938), 126–166.
[16] S. Nakamura, Y. Sawano, The singular integral operator and its commutator on weighted Morrey spaces, Collect. Math., 68 (2017), 145–174.
[17] N. Samko, Weighted Hardy and singular operators in Morrey spaces, J. Math. Anal. Appl., 350 (2009), 56–72.
[18] Y. Sawano, H. Tanaka, Sharp maximal inequalities and commutators on Morrey spaces with non-doubling measures, Taiwanese J. Math., 11 (2007), 1091–1112.
[19] F. Soria, G. Weiss, A remark on singular integrals and power weights, Indiana Univ. Math. J., 43 (1994), 187–204.


XML export